Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    Recently I have been really struggling to sleep and when I do I wake up with bad nightmares and I can't seem to help it- it's been going on for about a week or so and I'm not sure how to stop it and I go back to school in a week and I'd hate to have this during school time. Some nights are worse than others, for example last night I was too scared to sleep because I'd had (I guess an argument) something happen that night which put me in a really sad mood and I was scared about the nightmare that would follow, can anyone give me advice on how to stop this as it's causing me a serious lack of sleep and makes me upset when I think about the dreams, thank you very much


    Posted from TSR Mobile
    • Thread Starter
    Offline

    0
    ReputationRep:
    Ps. My doctor has put me on Propanolol (a beta blocker) and I've been on it for about 2 days and it has rare side effects of nightmares and difficulty sleeping however it started before I was put on the medication so I'm not going to put Propanolol as the cause


    Posted from TSR Mobile
    • TSR Support Team
    • Very Important Poster
    • Peer Support Volunteers
    Offline

    22
    ReputationRep:
    TSR Support Team
    Very Important Poster
    Peer Support Volunteers
    (Original post by alyssamarie00)
    Recently I have been really struggling to sleep and when I do I wake up with bad nightmares and I can't seem to help it- it's been going on for about a week or so and I'm not sure how to stop it and I go back to school in a week and I'd hate to have this during school time. Some nights are worse than others, for example last night I was too scared to sleep because I'd had (I guess an argument) something happen that night which put me in a really sad mood and I was scared about the nightmare that would follow, can anyone give me advice on how to stop this as it's causing me a serious lack of sleep and makes me upset when I think about the dreams, thank you very much


    Posted from TSR Mobile
    If this keeps happening, see your doctor. Even if it's not caused by the medication, it could be making them worse or more often. You might find you benefit from a gradual and enjoyable bedtime routine. You know, like a nice warm bath and into some nice clean PJs or whatever you wear to bed, maybe a quick read of something before you sleep. Try to avoid screens and harsh lighting before you go to bed because this can cause trouble with sleeping.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 27, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you rather give up salt or pepper?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.